# SDR AALA201706149016

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 50,944 hours, 29,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Computer
- Part number: 3945122506
- Condition: Faulted
- Location: Nr 1 Elac
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, O

## Discrepancy

AFTER PUSHING THRUST LEVERS FORWARD FOR TAKE OFF, ECAM MESSAGE FOR FLT CONTROL ELAC 1 FAULT MESSAGE ON ECAM.  ABORTED TAKEOFF AT 5 KTS.  RETURNED TO GATE FOR MAINTENANCE. ACCOMPLISHED OPERATION TEST OF THE ELAC 1 IAW TSM 27-93-00-710-001-A NO FAULTS NOTED.
